Originated From
AOL Search

Valium and tylenol 3

can you take valium number 2 with tylenol 3

Liked this question? Tell your friends about it

4 Answers

Order by
Oldest to Newest
Newest to Oldest
Votes

Valium is a benzodiazepine and is prescribed for anxiety disorders.  Tylenol 3 contains acetaminophen, codeine, and caffeine and is an analgesic or pain reliever, used to treat mild to moderate pain.  The two can be prescribed together.

If you are asking because you have both of these drugs but were not prescribed them, you should not take them and if you do, you are taking them illegally.

One day I said, 'I will go out & look for my enemies' and on that day I found no friends. The next day I said, 'I will go out & look for my friends' & on that day I found no enemies. ~YeddaHeads~

It's not a real good idea. I'll say that much.

If a little knowledge is a dangerous thing, then that makes me a burning truck filled with TNT hurtling through a rocket fuel depot.

While it is true that benzodiazapenes such as Valium (diazepam) and what is a relatively low-dose (though you don't tell us how much valium and how much Tylenol 3 you want to know whether it's safe) of narcotic mixed with acetaminophen, both are central nervous system depressants, and you should ALWAYS, ALWAYS, ALWAYS check with your doctor, not a website, because you could slip into a coma and die easily if your CNS shuts down and stops telling your heart to beat.  And if you drink at all, you are asking for it. I would be specific and speak to my physician first, and if he/she said that combination was ok, you cannot add any other CNS depressants or even stimulants (if you happen to be a cocaine user, for example, you're not just erasing the effects of the diazepam, you are asking for a neuro-event), so you should get specific instructions from your doctor, but even if my doctor told me I could take x valium and x Tylenol 3 together, I'd never do it, not in a million years.  This type of mixing of CNS depressants is already or is rapidly becoming the number one cause of overdose deaths in the US.  And that includes a large number of people who took their meds as directed, then had a beer and died. 

Although I feel you really should ask a physician, an M.D., I am a Mental Health Professional, with lots of training in Chemical Dependency; But, you should be careful, and I will only say that you are combining two( addictive!) Rx Meds that BOTH depress your system! I would say, NO! I am very worried that anyone who COMBINES Rx Meds, and then asks this question, has been NOT given BOTH drugs by the SAME Physician; She or he would only give you BOTH IF it was safe, and was based on a thorough medical history, and a diagnosis, that warrants this strange combination, which requires medical supervision! A good history is often difficult to obtain, because many times, people are NOT honest! Find a MD you can trust, then please just be honest! You MAY need something like these, but that is a medical decision, and tricky! I do not want you to hurt yourself, and IF you COMBINE these, and have no OK from ONE M.D. who knows the whole truth, you could end up DEAD!; Please do not feel  ashamed in any way, you are not at fault, and not alone! Find ONE MD who is not necessarily judging, or makes you feel like a 'bad' person, but if she/ he does not ask you a lot of questions, find a better medical specialist! You are NOT bad, but please know, that IF you combine these similar types of drugs, although they are not really similar, as one is for pain, the other for anxiety, and so on, you are not going to feel the same effect next week, and then you will need more, and etc. You could easily end up dead, and you really would not ask this if you wanted that! You need to know that IF you were clever enough to ask, well, you are going to be aware that, at some level, you are already aware of the fact that combining TWO Central Nervous Sustem DEPRESSANTS is potentially lethal! So BRAVO! Do ask for help, see ONE MD, who does not put you down, but is willing to be helpful, and diagnose a problem, as I have no clue WHY you are taking these! Please know that these drugs are dangerous enough alone, but are lethal in combination, YES! Please get help, for any medical problems, from a good MD, and then ask her/ him for help to deal with pain, and with anxiety, well, it cannot work for long with medications that are BOTH addictive! Both will depress your breathing, etc. and you may stop breathing, and if it does not happen now, it will, in the future! It has not happened 'YET', Y.E.T. meaning: You are Eligible Too, (YET as defined by Narcotics Anonymous!) Good Luck! Be a hero, you have already taken a HUGE step! But please ask a MD, or even a Pharmacist! They will tell you to ONLY follow MD's orders, but many MDs may get you hooked, so find ONE, who knows about this stuff, and follow through with more help, IF needed, like going to Narcotics Anonymous; But, no matter what, please do NOT combine these meds, unless you have a MEDICAL diagnosis, from ONE MD, and you should ask her/ him about all this, IF that is ever prescribed, and only take all as it is directed, not more, and go back if it does not help! Do not increase the amount you take ever, without your MD/ Prescriber's OK! Again, I am not a Physician, so I am only able to give my informed, yet still very much a 'lay' opinion, and I am again telling you, NO! Not unless it was properly prescribed, and you have a diagnosis, that somehow warrants this, but still, I would get a second opinion! Again, please stay alive! Barb

Related Questions

Other people asked questions on similar topics, check out the answers they received:

Asked: What tong will tell you about health?

what tong will tell you about health?

Asked: What is complete health benefit package ...

what is complete health benefit package offered by Footlocker, Inc. Health Plan: 911-87726-04 Group Number: 183313 Member ID: 000056207 What are benefits for this plan including when ...

Asked: Canadian Health Care Anti-fraud Association | ...

Canadian Health Care Anti-fraud Association | Report Fraud?